Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Remarks on Minimal Identities for Algebras

A. S. Amitsur and J. Levitzki
Proceedings of the American Mathematical Society
Vol. 2, No. 2 (Apr., 1951), pp. 320-327
DOI: 10.2307/2032509
Stable URL: http://www.jstor.org/stable/2032509
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Remarks on Minimal Identities for Algebras
Preview not available

Page Thumbnails

  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327